# SDR ORJA9915

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - EMERGENCY LIGHTS INOPERATIVE SEATS 8-11 AND FORWARD EXIT ID.  REMOVED AND REPLACED BATTERY PACK IAW MD82-BR2013-R-820A, TESTED EMERGENCY LIGHTS AT SEATS 8-11 AND FORWARD RIGHT OVERWING EXIT ID IAW BRUCE UND MANUAL 400-082.  NO DEFECTS NOTED.  (M)
